# SDR IXXA06SMN374S

- Difficulty date: November 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND ELEVATOR UPPER SKIN CORRODED AT STATION XE28.843. REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND FINGER DOUBLER. BONDED BOTH PARTS WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. BALANCED LEFT HAND ELEVATOR. REMOVED 01 EACH WEIGHT PART NUMBER 5701580-503 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR149, 03 EACH WEIGHT PART NUMBER 3701579-503, 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR122, 03 EACH WEIGHTS PART NUMBER 3701579-505, 01 EACH RETAINER PART NUMBER 5701581-7 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 3701579-501, 01 EA
